PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
12
Article Title
Notes on certain class of analytic functions with negative coefficients
List of Authors
  • Shigeyoshi Owa
  • Tadayuki Sekine
  • Teruo Yaguchi
  • Mamoru Nunokawa
  • Donka Pashkouleva
Article ID
920976
Article Type
No. of Pages
6 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
16 January 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$